# SDR N6WA2016050501

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 32,369 hours, 23,766 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE MSG IN FLIGHT.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
